Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Having enlarged liver and tight bladder neck. Difficulty passing urine. Advice?

Good morning Dr,
while passing urine , right hand side of lower part or middle abdomen burning every time i pass urine , i have liver enlargement , where i couldn't able to concentrated my body because of heavy burning on the same place continuously.
i had a very tight bladder neck as per Doctor after report.
Mail id : YYYY@YYYY
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
It seems like you have bladder obstruction and urinary infection. YOu should do urine analysis and urinoculture te rule this out. Dont ignore this,it can lead to kidney infection. Then antibiotic teratment may be performed. Liver enlargement can be resulting from many disorders and you must find the exact cause. Most common are alcoholic, viral and autoimmune hepatitis. You should do liver iltrasounds and check viral markers. Wish you good health.
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor